Supplementation with hydrocortisone on the 3rd-5th day following dexamethasone premedicated chemotherapy eliminated severe dizziness and postural hypotension.
Аннотация
We present the case of a 60 year-old woman with a stage III fallopian tube cancer submitted to hysterectomy and bilateral salpingo-oophorectomy with partial omenectomy, followed by six courses of chemotherapy and revision surgery. After each course of chemotherapy (paclitaxel + carboplatin) preceded by premedication with dexamethasone, she suffered from side- -effects, of which the most unpleasant was severe dizziness appearing on the third, fourth and fifth day following the listed combination of drugs. It was revealed that dizziness with concomitant sweating and rapid pulse, noted in the standing position, was combined with marked postural hypotension. Considering the possibility of a temporary pituitary-adrenal axis suppression caused by premedication with a very large dose of dexamethasone, during those three days she was supplemented with small doses of hydrocortisone, which caused almost complete disappearance of the mentioned symptoms. Our conclusion is that postural hypotension causing severe dizziness initially linked with chemotherapeutic drugs can be eliminated or markedly reduced by three days supplementation with hydrocortisone applied after the expected wash out of the dexamethasone.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.